# SDR SWIA201743674

- Difficulty date: August 3, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 589, STRINGER 18L TO 22R HAS CORROSION.  INSTALLED A NEW FRAME IAW REO.
